# SDR AALA202203162608

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 4,943 hours, 933 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY EICAS MESSAGE ON DURING DESCENT. ALARM ORIGINATED AT LAVATORY 3F-1LC. FLIGHT ATTENDANTS ADVISE NO SMOKE PRESENT. ACCOMPLISHED FIM TASK 26-10-F3-46A-421A. NO FAULTS PRESENT. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
